MathSciNet Relay Station
MathSciNet bibliographic data
MR982350 60K35 (60F10 82A31)
Donsker, M. D.; Varadhan, S. R. S. Large deviations from a hydrodynamic scaling limit. Comm. Pure Appl. Math. 42 (1989), no. 3, 243–270.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement